# SDR QXEA2023020800022

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR AND AFT PASSENGER DOOR EXIT IDENTIFIER SIGNS ARE INOPERATIVE. CHARGED AFT BATTERY PACKS AND PREFORMED OPS CHECK GOOD REFER TO CMM 33-50-01.
